# SDR SWAA2021073090506

- Difficulty date: July 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERNAL SEAL FITTING AT R-1 DOOR FWD. UPPER CORNER. ; / [01] REMOVED DAMAGE SEAL FITTING ( SEAL RETAINER ) FROM R-1 DOOR FWD UPPER CORNER PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW SEAL RETAINER P/N 141A8372U1 P/O #1684224 PER B737-700 SRM 51-40-02-0G-O AND DRAWING # 141A8370; [03] VERIFIED STEPS 1 & 2; [04] OK TO TREAT AND PRIME; [05] TREATED & PRIMED NEW SEAL RETAINER; REF. : B737-7 SRM 51-20-01-0G-0.; [06] OK TO INSTALL SEAL RETAINER; [07] MIXED BMS 5-95 SEALANT AT 7:30AM 7/16/2021 SQUEEZE OUT TIME BY 3:30 AM 7/17/2021; [08] INSTALLED NEW SEAL RETAINER AT R-1 DOOR FWD UPPER CORNER PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A8370; [09] VERIFIED STEP 7 & 8
